Spatial decay estimates for a class of nonlinear damped hyperbolic equationsReportar como inadecuado




Spatial decay estimates for a class of nonlinear damped hyperbolic equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 27 2001, Issue 1, Pages 17-26

Department of Mathematics, Shiraz University, Shiraz, Iran

Received 22 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with investigating the spatial decayestimates for a class of nonlinear damped hyperbolic equations. Inaddition, we compare the solutions of two-dimensional waveequations with different damped coefficients and establish anexplicit inequality which displays continuous dependence on thiscoefficient.





Autor: F. Tahamtani, K. Mosaleheh, and K. Seddighi

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados